# SDR ORJA98129

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- Engine: Iae V2528D5
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Bracket
- Part number: 6A4746
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC - MAINTENANCE DISCOVERED NR 2 ENGINE AFT COWL LATCH DOOR HAS EVIDENCE OF HEAT DAMAGE.  NR 2 ENGINE UPPER AND LOWER C-DUCTS HAVE DELAMINATION AND ARE DISBONDED BEYOND LIMITS.  AIRCRAFT 901RA WAS FERRIED TO RENO FOR REPAIR.  UPON FURTHER INVESTIGATION, MAINTENANCE DISCOVERED THAT THE FOLLOWING FUEL NOZZLE BRACKETS SHOW EVIDENCE OF HOT AIR LEAKAGE DUE TO ELONGATION OF THE BOLT HOLES IN THE BRACKET ASSEMBLY (BRACKET POSITIONS 14, 16 AND 19) MAINTENANCE.  PERFORMED AN INTERMIM REPAIR TO THE UPPER AND LOWER C-DUCTS AND THE AFT COWL LATCH DOOR IN ACC WITH ROHR ENG DOCUMENT NR 98VN515.  THIS REPAIR WILL BE PERMANENT AT C-CHECK (JULY 98).  MAINTENANCE REMOVED AND REPLACED DEFECTIVE FUEL NOZZLE BRACKETS.  FUEL NOZZLE
